RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2018, Volume 30, Issue 2, Pages 73–98 (Mi dm1484)  

This article is cited in 2 scientific papers (total in 2 papers)

Improved asymptotic estimates for the numbers of correlation-immune and $k$-resilient vectorial Boolean functions

K. N. Pankov

Moscow Technical University of Communications and Informatics

Abstract: We refine local limit theorems for the distribution of a part of the weight vector of subfunctions and for the distribution of a part of the vector of spectral coefficients of linear combinations of coordinate functions of a random binary mapping. These theorems are used to derive improved asymptotic estimates for the numbers of correlation-immune and $k$-resilient vectorial Boolean functions.

Keywords: random binary mapping, local limit theorem, weights of subfunctions, spectral coefficients, $(n,m,k)$-stable functions, correlation-immune functions.

DOI: https://doi.org/10.4213/dm1484

Full text: PDF file (606 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:3, 195–213

Bibliographic databases:

UDC: 519.212.2+519.214
Received: 15.11.2018
Revised: 12.04.2018

Citation: K. N. Pankov, “Improved asymptotic estimates for the numbers of correlation-immune and $k$-resilient vectorial Boolean functions”, Diskr. Mat., 30:2 (2018), 73–98; Discrete Math. Appl., 29:3 (2019), 195–213

Citation in format AMSBIB
\Bibitem{Pan18}
\by K.~N.~Pankov
\paper Improved asymptotic estimates for the numbers of correlation-immune and $k$-resilient vectorial Boolean functions
\jour Diskr. Mat.
\yr 2018
\vol 30
\issue 2
\pages 73--98
\mathnet{http://mi.mathnet.ru/dm1484}
\crossref{https://doi.org/10.4213/dm1484}
\elib{http://elibrary.ru/item.asp?id=34940591}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 3
\pages 195--213
\crossref{https://doi.org/10.1515/dma-2019-0018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471785800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068177360}


Linking options:
  • http://mi.mathnet.ru/eng/dm1484
  • https://doi.org/10.4213/dm1484
  • http://mi.mathnet.ru/eng/dm/v30/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pankov K., “Enumeration of Boolean Mapping With Given Cryptographic Properties For Personal Data Protection in Blockchain Data Storage”, Proceedings of the 24Th Conference of Open Innovations Association (Fruct), Proceedings Conference of Open Innovations Association Fruct, IEEE, 2019, 300–306  isi
    2. K. N. Pankov, “Rekurrentnye formuly dlya chisla $k$-elastichnykh i korrelyatsionno-immunnykh dvoichnykh otobrazhenii”, PDM. Prilozhenie, 2019, no. 12, 62–66  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:159
    References:21
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020